MathSciNet Relay Station
MathSciNet bibliographic data
MR2152695 (2006d:20061) 20F28 (20F65)
Naolekar, Aniruddha C.; Sankaran, Parameswaran Bounded automorphisms and quasi-isometries of finitely generated groups. J. Group Theory 8 (2005), no. 4, 515–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement